# SDR RAIA00207202

- Difficulty date: July 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 13,820 hours, 15,578 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adi
- Part number: 7000700967
- Part serial: 96046997
- Condition: Inoperative
- Part time: 13,351 hours, 14,063 cycles
- Stage of operation: TX
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

5482-STL- PILOT REPORTED ALTIMETER AND AIR SPEED INDICATORS MALFUNCTIONING. MAINTENANCE REMOVED AND REPLACED #1 ADC, OPS CK OK.
